# SDR AALA202212059026

- Difficulty date: December 2, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N892NN
- Make and model: Boeing 737823
- Aircraft serial: 31145
- Aircraft time: 31,945 hours, 13,389 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PASSENGER ENTRY DOOR GIRT BAR BRACKETS ON THE DOOR DIFFICULT TO ARM AND DISARM. ADJUSTED GIRT BAR BRACKETS PER AMM 25-66-00.
